Posted 30 January 2009 - 06:28 PM
Also, I just want to say that I strongly disagree that accutane is safer than spironolactone... The spiro dose in Yaz is so low and it is only a mild diuretic. I would not take accutane, especially being a woman. Causes horrible birth defects among other things...
Posted 02 February 2009 - 07:12 PM
Posted 09 February 2009 - 01:30 AM
Posted 09 February 2009 - 06:23 PM
Posted 09 February 2009 - 07:42 PM
Posted 09 February 2009 - 09:51 PM
Posted 09 February 2009 - 10:00 PM
Do you get cyclical breakouts? Are they usually around your mouth/jawline? These can indicate a hormonal cause of acne. I think the best way to tell is to see if you get better after your body has adjusted to the bcp. It should at least help to regulate your infrequent periods (I had the same problem, though to a lesser degree). Good luck, hope you find your magic solution!
Posted 11 February 2009 - 01:16 PM
Posted 25 February 2009 - 03:12 PM
just read ur blog. I also have hormonal acne. I just read up on estrosense, its supposed to really work on balancing your hormones and clearing up acne. I just bought it so I'll let you know if it really does the job.
Posted 03 March 2009 - 11:51 AM
Posted 25 March 2009 - 09:08 PM
hey i know you put this out there a while ago but Retin-A needs to be takin with an oral medication as well, i mean it can work but if its not working with just the topical cream u should ask your dr/dermatologist for another form of medication..i am on Retin-A and an oral antibiotic called tetracyclin as well as a cream that i use in the morning called clindamycin..acne is bacteria/infection usually, and if u were given Retin-A that is the case..so if ur acne is not better i would talk to ur doc agian..goodluck with it!!
Posted 30 March 2009 - 02:25 PM
Posted 03 May 2009 - 10:51 AM
Unfortunately, it seems as if my skin has gotten much much WORSE. I have no cysts on my face, but I have a lot of small whiteheads on my forehead and around my chin. And additionally, I seem to have spots on my chest and back -- places where I NEVER had acne before.
I am worried that this is because Yaz has less estrogen than Yasmin. Is it the estrogen or the drospirenone that helps prevent acne? Is this just my skin reacting to the change in hormones? Should I stick with Yaz for a third month, or should I switch back to Yasmin at the end of this second month? How long should I wait before giving up?
I'm really discouraged that it's so much worse after a month and a half, so I'm thinking about switching back to Yasmin today since it's the same hormone anyway. I should also note that I started Epiduo gel about two and a half weeks ago, so I don't know if that would contribute to the fact that my acne has been getting worse, too.
Posted 03 May 2009 - 06:22 PM
May I ask what your old pill is?
Posted 04 June 2009 - 09:22 PM
Also, I know you have to start taking BCP when your first period comes, but my problem is that I am irregular. For the past months, I've been missing my periods for 2 months. So if ever, can i start taking BCP even without my period yet, or should I just wait for my period to come which I don't even know when??
Posted 05 June 2009 - 01:30 PM
Posted 25 June 2009 - 01:30 PM
I am going to see my doctor in two weeks but my dermotologist gave me a sample of the Yaz without instructions.
Is it better to take it in the morning or in the night?
I am going to take it at night today but should I take it in the morning?
Posted 25 June 2009 - 04:29 PM
i did a lot of research and came to the conclusion that yaz may be the right birth control for me. i have been on it since the end of april, and my acne has cleared up tremendously thus far. i do notice some mood swings but to me, that's a small price to pay. when i first began in, i did break out. but now with yaz, combined with my new regimen, i see a light!
good luck, this is mostly a trial and error process so i hope you find what works best for you.
Posted 29 June 2009 - 08:37 PM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users